# SDR CA030131006

- Difficulty date: January 22, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 2730 · Elevator Control System
- Part: Feel Unit
- Part number: 6009230053
- Condition: Rough
- Location: Pitch
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW STATED THAT ON TAKEOFF, EXCESSIVE FORCE ( AS COMPARED TO NORMAL TAKEOFF FORCE) WAS REQUIRED TO PULL THE YOKE BACK FOR TAKEOFF. CREW STATED THAT THE REQUIRED FORCE WAS SUCH THAT THEY CONSIDERED ABORTING TAKEOFF, BUT DID NOT. CREW ALSO NOTED THAT THE FORCE HAD A BREAKAWAY POINT, IN THAT PULLING THE YOKE BACK WAS DIFFICULT FOR A PERIOD OF TIME, THEN SEEMED TO SPRING FREE AND BECAME NORMAL. SUBSEQUENT TROUBLESHOOTING ON THE GROUND LED THE MAINTENACE CREW TO USE THE PITCH DISCONNECT MECHANISM AND ISOLATE THE PITCH FEEL SIMULATOR (PFS). IT WAS FOUND THAT THE LEFT PFS HAD SOME ROUGHNESS AND JERKINESS. BOTH LT AND RT PFS UNITS WERE REPLACED.
